MathSciNet Relay Station
MathSciNet bibliographic data
MR987824 (90e:16023) 16A35 (16A48 16A60)
Dlab, Vlastimil; Ringel, Claus Michael Quasi-hereditary algebras. Illinois J. Math. 33 (1989), no. 2, 280–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement